# SDR 2007UALA02838

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 55,058 hours, 30,466 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP, AFT 15 FEET OF CABIN INCLUDING LIGHT STRIP AT AFT GALLEY.  REPLACED AFT SOLID LAMP AT AFT GALLEY AND AFT TRIPLE ELEMENT LAMP OF MAIN STRIP.  DRIED MOISTURE FROM CONNECTIONS AT GALLEY WET AREA.
